# SDR DALA201904302757

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 AFT CARGO CORROSION - LOCATED AT FRAME 1360 BELOW FAIL SAFE CHORD FROM 28L - 28R. CORRECTIVE ACTION: AREAS BETWEEN STR. 28L AND 29L, 29R AND 28R, 29R AND 30, ARE WITHIN LIMITS PER B757 SRM. PRI 577528-14 ADDRESSING FRAM WEB 1360/S-29R-S-30R. 28L TO 29L, 28R TO 29R, AND 29R TO 30. INSTALLED SHEAR TIES AT STR 28L TO 29L, 28R TO 29R AND 29R TO 30 REFER TO PRI 577528-14 STEPS 7-11. (1047088)
